# SDR AWXA200700330

- Difficulty date: February 13, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND R1 DOOR AFT FRAME CRACKED, BS 329 AT THE 3RD AND 4TH STOP PIN FITTING FROM THE TOP.  REPAIRED R1 DOOR AFT FRAME, BS 329 AT THE 3RD AND 4TH STOP PIN FITTING FROM THE TOP IAW AWA ER 03-5240-07059-ES1
